# SDR UIEA2022070800758

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747
- Aircraft serial: 30811
- Aircraft time: 85,583 hours, 14,728 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 65B0202590M
- Part serial: 000087
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING IN STRUCTURE SURROUNDING #6 CARRIAGE SPINDLE BEARING( R/R RH INBD MID FLAP IAW AMM 27-50-00 )
